RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sibirsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sibirsk. Mat. Zh., 2018, Volume 59, Number 4, Pages 814–822 (Mi smj3011)  

On a lower bound for the energy functional on a family of Hamiltonian minimal Lagrangian tori in $\mathbb CP^2$

A. A. Kazhymurat

Nazarbayev Intellectual School of Physics and Mathematics, Almaty, Kazakhstan

Abstract: Under study is the energy functional on the set of Lagrangian tori in the complex projective plane. We prove that the value of the energy functional for a certain family of Hamiltonian minimal Lagrangian tori in the complex projective plane is strictly larger than for the Clifford torus.

Keywords: energy functional, Lagrangian tori, Schrödinger operator.

DOI: https://doi.org/10.17377/smzh.2018.59.406

Full text: PDF file (286 kB)
References: PDF file   HTML file

English version:
Siberian Mathematical Journal, 2018, 59:4, 641–647

Bibliographic databases:

UDC: 514.154.4
MSC: 35R30
Received: 23.09.2017

Citation: A. A. Kazhymurat, “On a lower bound for the energy functional on a family of Hamiltonian minimal Lagrangian tori in $\mathbb CP^2$”, Sibirsk. Mat. Zh., 59:4 (2018), 814–822; Siberian Math. J., 59:4 (2018), 641–647

Citation in format AMSBIB
\Bibitem{Kaz18}
\by A.~A.~Kazhymurat
\paper On a~lower bound for the energy functional on a~family of Hamiltonian minimal Lagrangian tori in~$\mathbb CP^2$
\jour Sibirsk. Mat. Zh.
\yr 2018
\vol 59
\issue 4
\pages 814--822
\mathnet{http://mi.mathnet.ru/smj3011}
\crossref{https://doi.org/10.17377/smzh.2018.59.406}
\elib{http://elibrary.ru/item.asp?id=35736118}
\transl
\jour Siberian Math. J.
\yr 2018
\vol 59
\issue 4
\pages 641--647
\crossref{https://doi.org/10.1134/S0037446618040067}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000443717700006}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85053005063}


Linking options:
  • http://mi.mathnet.ru/eng/smj3011
  • http://mi.mathnet.ru/eng/smj/v59/i4/p814

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Сибирский математический журнал Siberian Mathematical Journal
    Number of views:
    This page:158
    Full text:32
    References:13
    First page:9

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020